# SDR SWAA2025102720184

- Difficulty date: October 1, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 29,703 hours, 14,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT OVER-WING EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED BATTERY PACKS M1694 AND M1695 IAW AMM 33-51-06-960-805-NG, OPS TESTED NORMAL.
